Flawlessness of h-vectors of broken circuit complexes

Autor(en): Juhnke-Kubitzke, Martina 
Dinh Van Le
Stichwörter: ALGEBRAS; COMBINATORICS; G-ELEMENTS; INTERSECTION COHOMOLOGY; Mathematics
Erscheinungsdatum: 2018
Herausgeber: OXFORD UNIV PRESS
Journal: INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Volumen: 2018
Ausgabe: 5
Startseite: 1347
Seitenende: 1367
Zusammenfassung: 
One of the major open questions in matroid theory asks whether the h-vector (h(0), h(1), . . . , h(s)) of the broken circuit complex of a matroid M satisfies the following inequalities: h(0) <= h(1) <= . . . <= h([s/2]) and h(i) <= h(s-i) for 0 <= i <= [s/2]. This article affirmatively answers the question for matroids that are representable over a field of characteristic zero.
ISSN: 10737928
DOI: 10.1093/imrn/rnw284

Show full item record

Page view(s)

3
Last Week
0
Last month
1
checked on Mar 1, 2024

Google ScholarTM

Check

Altmetric